Differential and Integral Equations

Asymptotic behaviour of positive solutions of the nonautonomous Lotka-Volterra competition equations

Antonio Tineo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 2 (1993), 449-457.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370870200

Mathematical Reviews number (MathSciNet)
MR1195393

Zentralblatt MATH identifier
0774.34037

Subjects
Primary: 92D40: Ecology
Secondary: 34C25: Periodic solutions

Citation

Tineo, Antonio. Asymptotic behaviour of positive solutions of the nonautonomous Lotka-Volterra competition equations. Differential Integral Equations 6 (1993), no. 2, 449--457. https://projecteuclid.org/euclid.die/1370870200


Export citation